# SDR MASA20210511187

- Difficulty date: May 11, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 39,592 hours, 31,891 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670321183A
- Condition: Corroded
- Location: Bs 379 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS379 AT STGR 24R IN FWD E&E BAY|R&R FRAME FS379 BETWEEN STGR 25R IAW SRM 51-42-06
